I would message instead, but I am unable since I have sent too many messages today.
Anyway, I am wondering: have you heard of or checked into Postural Orthostatic Tachycardia Syndrome (POTS)? It is a nervous system disorder that prevents the body from being able to properly adjust to the pull of gravity, therefore causing: rapid heart rate upon standing, dizziness, fainting, low or high blood pressure, tremors, sweating, etc. I was diagnosed last year after six years of mysterious problems. It is a very unheard of and often misdiagnosed condition.
PLEASE, if you are still an active member, contact me. I would like to share some information with you regarding an illness I was diagnosed with last year. Your posts sound very familiar, as I have many of the same symptoms. Who knows -- I may, hopefully, be able to help.
Thank you, and best regards.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.